Library Header Image
LSE Research Online LSE Library Services

A global selection procedure for polynomial interpolators

Bates, Ron A., Giglio, Beatrice and Wynn, Henry P. (2003) A global selection procedure for polynomial interpolators. Technometrics, 45 (3). pp. 246-255. ISSN 0040-1706

Full text not available from this repository.
Identification Number: 10.1198/004107003000000069
Item Type: Article
Official URL:
Additional Information: © 2003 American Statistical Association and the American Society for Quality
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 15 Oct 2008 13:56
Last Modified: 20 Feb 2021 03:39

Actions (login required)

View Item View Item